# SDR SWIA202053201

- Difficulty date: August 22, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DD1 AFT INTERCOSTAL HAS SUSPECT CRACK, MARKED.  C-CHECK RO 10/9/2020.  REMOVED AND INSTALLED NEW INTERCOSTAL P/N 601R31902-318, REF CRJ900 SRM & DWG.  NO LEAKS NOTED.  COMPLIED WITH.
